Alert archive / New York / Wind Advisories in 2017

Wind Advisory 6, NWS Albany, NY

March 7, 201713 counties in New York

NWS Albany, NY issued this wind advisory at Mar 7, 2017, 3:13 PM EST for 13 counties in New York. It took effect at Mar 8, 2017, 11:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2017, 3:13 PM EST (20:13 UTC)
In effect from
Mar 8, 2017, 11:00 AM EST
Expired
Mar 9, 2017, 12:00 AM EST
In force
13 hr
Issued by
NWS Albany, NY

Counties Albany County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY

The radar

The Albany radar (KENX), 38 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

222 
WWUS71 KALY 072013
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
313 PM EST Tue Mar 7 2017


NYZ032-033-038>043-047>053-058-063-082>084-080415-
/O.NEW.KALY.WI.Y.0006.170308T1600Z-170309T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
313 PM EST Tue Mar 7 2017

...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from 11 AM to 10 PM EST Wednesday.

* Locations...Southern Adirondacks, Lake George Saratoga Region, 
  Mohawk valley, Schoharie Valley and Capital District of New 
  York.

* Hazards...Strong and gusty winds.

* Winds...West to southwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Gusty winds develop by late Wednesday morning and are
  the strongest between 1 PM and 6 PM, before diminishing on 
  Wednesday evening. 

* Impacts...A few downed trees and tree limbs and isolated to
  scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph are
expected...or gusts between 46 to 57 mph. Winds this strong are
capable of downing small tree limbs and branches, possibly
causing scattered power outages. Driving can also be difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
732 
WWUS71 KALY 072139
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
439 PM EST Tue Mar 7 2017

NYZ032-033-038>043-047>053-058-063-082>084-081000-
/O.CON.KALY.WI.Y.0006.170308T1600Z-170309T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
439 PM EST Tue Mar 7 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
WEDNESDAY...

* Locations...Western and southern Adirondacks, Lake George
  Saratoga Region, Mohawk valley, Capital District, Schoharie
  valley and eastern Catskills of New York.

* Hazards...Strong and gusty winds.

* Winds...West to southwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Gusty winds develop by late Wednesday morning and are
  expected to be strongest between 1 PM and 6 PM, before
  decreasing Wednesday evening.

* Impacts...A few downed trees and tree limbs and isolated to 
  scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph are
expected...or gusts between 46 to 57 mph. Winds this strong are
capable of downing small tree limbs and branches, possibly
causing scattered power outages. Driving can also be difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
969 
WWUS71 KALY 080857
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
357 AM EST Wed Mar 8 2017

NYZ032-033-038>043-047>053-058-063-082>084-082100-
/O.EXT.KALY.WI.Y.0006.170308T1600Z-170309T0500Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
357 AM EST Wed Mar 8 2017

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* Locations...Western and southern Adirondacks, Lake George 
  Saratoga Region, Mohawk valley, Capital District, Schoharie 
  valley and eastern Catskills of New York.

* Hazards...Strong and gusty winds.

* Winds...West to southwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Gusty winds develop by late Wednesday morning and are 
  expected to be strongest between 1 PM and 9 PM, before 
  decreasing Wednesday evening.

* Impacts...A few downed trees and tree limbs and isolated to 
  scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph are
expected...or gusts between 46 to 57 mph. Winds this strong are
capable of downing small tree limbs and branches, possibly
causing scattered power outages. Driving can also be difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
807 
WWUS71 KALY 082045
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
345 PM EST Wed Mar 8 2017

NYZ032-033-038>043-047>053-058-063-082>084-090445-
/O.CON.KALY.WI.Y.0006.000000T0000Z-170309T0500Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
345 PM EST Wed Mar 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* Locations...Western and southern Adirondacks, Lake George 
  Saratoga Region, Mohawk valley, Capital District, Schoharie 
  valley and eastern Catskills of New York.

* Hazards...Strong and gusty winds.

* Winds...West to southwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Gusty winds will continue into this evening before
  diminishing early tonight.

* Impacts...A few downed trees and tree limbs and isolated to 
  scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph are
expected...or gusts between 46 to 57 mph. Winds this strong are
capable of downing small tree limbs and branches, possibly
causing scattered power outages. Driving can also be difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
367 
WWUS71 KALY 090457
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1157 PM EST Wed Mar 8 2017


NYZ032-033-038>043-047>053-058-063-082>084-090600-
/O.EXP.KALY.WI.Y.0006.000000T0000Z-170309T0500Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Western Greene-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Hunter, Tannersville, Windham, Prattsville, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, 
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
1157 PM EST Wed Mar 8 2017

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

Winds have dropped below advisory criteria but will remain breezy
through the overnight hours. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 7, 1:05 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 7, 1:05 PM EST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Albany NY
105 PM EST Tue Mar 7 2017

.SYNOPSIS...
Milder temperatures are forecast by later today with mainly
rain showers expected under cloudy skies. Then a couple of cold
fronts will move across the region through Thursday, with much
colder temperatures forecast for the upcoming weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 105 PM EST, Areas of showers continue to move across the
region today, with one batch headed into western New England and
another moving into the Mohawk Valley and eastern Catskills.
Warm advection/isentropic lift will continue to result in
periods of showers the rest of the day into tonight.
Temperatures have been slow to rise today with the
clouds/showers, but most areas should moderate into the 40s due
to increasing southerly wind by late this afternoon.

The strength of the warm advection as LLJ increases to 50+kts,
isentropic lift on the 290K surface and overall vertical lift
seen in the cross sections in advance of the upper trough will
keep the weather soggy into the evening and early overnight
period. Then the approach of the upstream cold front is expected
to cross eastern NY around 09Z Wednesday then western New
England around 12Z Wednesday. This too should decrease the
precipitation coverage from west to east. Enough cold air may
undercut the precipitation for a little mix of snow across the
Adirondacks before dissipating. Lows will range from the lower
30s across the Dacks, mid 30s for the remainder of the terrain
to lower 40s for most of the Hudson River Valley into northwest
CT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Wednesday looks to be mainly dry through the morning hours behind
the first cold front, but breezy with deep mixing expected to
near H700. Also, despite some cooling aloft surface
temperatures will actually be warmer in many areas on Wednesday
due to substantial mixing with drier air in place and a
persistent W-SW flow with downsloping off the mountains. High
temps expected to reach the mid to perhaps upper 50s in most N-S
oriented valleys, with mid 40s to lower 50s in the higher
terrain. Chances for showers will increase from mid afternoon
through early evening ahead of the next cold front approaching
from the Great Lakes. Coverage looks to be rather scattered
though due to limited moisture to the northwest 2/3rds of the
CWA. Some snow showers will be possible Wednesday night, mainly
over the higher terrain as colder air filters in with some
upslope/lake enhancement developing. This becomes more apparent
late at night at H850 temperatures drop close to -15C across the
Dacks to -5C near the I84 corridor.

Wednesday night Lake Ontario response increases with mean flow
from the 270-280 direction and inversion levels around 5000
feet. So we will continue with high chance PoPs for those
regions downwind of the lake and just north of I90 corridor.
Those inversion heights lower through Thursday as lake response
should subside with a mainly dry day expected across the region.
It will be more seasonable with respect to temperatures with
highs around 30F for the higher terrain of the Dacks and
southern Greens to lower-mid 40s for the Capital District
southward.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A reinforcing shot of cold air will arrive on Friday as an arctic
cold front slides south through the region. This frontal passage,
accompanied by an upper level low to our north, will allow for light
snow showers across the region. Snow squalls will also be possible
Friday afternoon through the overnight period. Temperatures Friday
night will fall into the single digits (below zero in the
Adirondacks) as an anomalously cold air mass infiltrates the Capital
District. A wind chill advisory might be needed for the higher
terrain as wind chill values plummet into the -15 to -25 degree
range. The latest GEFS shows 850 temps 2 to 3 standard deviations
below normal for Friday night.

High pressure will briefly build into the region on Saturday with a
chill air mass in place. Highs Saturday afternoon will only reach
the low teens to mid 20s. A low pressure system will pass by to our
south on Sunday, potentially clipping southern New York with light
snow showers. This low track is further south than in previous model
runs so have trended pops down across most of the area. Temperatures
will remain chilly on Sunday with highs in the low 20s to low 30s.

The next weather maker arrives on Monday as northern stream energy
and surface low tracks across the Great Lakes region into New
England. A mix of rain/snow is possible Monday afternoon into
Tuesday as this system moves through. Fortunately, temperatures will
begin moderating back to normal for the new work week with highs in
the mid 30s to mid 40s by Tuesday.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Periods of rain will continue through 12Z Wednesday with
occasional MVFR/IFR conditions expected. Wind shear is also
forecast overnight tonight as a strong low level jet moves
across the area. A cold front will pass through the area around
12Z Wednesday shifting winds to the west and ending the rain.
The rain may end as a brief period of snow at KPSF.

Winds tonight from the south 5-10 kts with some locations
gusting to 25 kts, especially at ALB. Winds shift to the west
around 12Z Wednesday and remain at 10kts with gusts to 20kts.
LLWS all TAf sites from roughly 00Z Wednesday to 12Z Wednesday.

Outlook...

Wednesday Night: Low Operational Impact. Breezy Slight Chance of SHRA...SHSN.
Thursday: Moderate Operational Impact. Windy With Gusts To 32.0 NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Slight Chance of SN.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
No widespread hydro problems anticipated through the remainder
of this week. Temperatures will moderate back to above normal
levels through the mid week period with widespread chances for
rainfall through tonight. Rainfall amounts of around a third of
an inch to around three quarters of an inch are expected, with
the higher amounts across the western Mohawk Valley and
Adirondacks. A more seasonable air mass will be ushered back
into the region Wednesday night with the passage of a stronger
cold front. Much colder air looks to build back in towards the
end of the week.

The MMEFS does not indicate any river forecast points reaching
flood stage due to runoff from snowmelt and rainfall at this
time.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND
NEAR TERM...SND/JPV
SHORT TERM...BGM/JPV
LONG TERM...NAS/JVM
AVIATION...SND
HYDROLOGY...BGM/JPV
Hazardous weather outlook, Mar 7, 4:09 AM EST, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
409 AM EST Tue Mar 7 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
409 AM EST Tue Mar 7 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and Tonight.

Pockets of light freezing rain will be possible in some spots where
surface temperatures remain at or just below freezing early this
morning. It appears that temperatures should rise above freezing by
mid-morning as showers and periods of rain move through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of ice accretion to the
National Weather Service.

In the hours before

Special weather statement, Mar 7, 9:50 AM EST, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Albany NY
950 AM EST Tue Mar 7 2017

VTZ013-014-071700-
Bennington-Western Windham-
Including the cities of Stamford, Bennington,
Woodford State Park, Pownal, Stratton, and Londonderry
950 AM EST Tue Mar 7 2017

There could be pockets of light freezing rain where surface
temperatures remain at or just below freezing across portions of
southern Vermont. It appears that temperatures should rise above
freezing around noon today.

Motorists and pedestrians should be alert for isolated slippery
spots on roads and sidewalks in normally colder areas through noon
today.

Nearby

Wind Advisories in New York, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.